Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

CT scan said Mild bronchiecasis in bilateral apices. Architectural distortion in lower lobes and middle lobe. Meaning?

I got CT scan done and my report says following: Diffuse patchy ground glass attenuation with interlobular interstitial septal thickenening causing reticulation and honey combing in bilateral lung fields with peripheral and lower lobe predominance. Mild bronchiecasis in bilateral apices. Architectural distortion in both lower lobes and right middle lobe. Kindly suggest.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
it indicates an interstitial lung disease with destruction of normal archtecture of lung tissue
caused destruction and balooning of airways down the lungs. you should s ee your pulmonologist for detailed evaluation and optimal treatment.
take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor